MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: one device was received for evaluation.It was reported that complaint of ¿the pump was showing cassette not attached error¿.Confirmed by performing visual and functional pvt.Pump displays ¿cassette not attached properly¿ alarm while performing occlusion test.Replaced dso sensor to fix this.Upon further investigation, found that front and rear housings are damaged, air detector is too high, battery compartment is damaged, battery door is damaged, lcd lens has deep scratches, dso seal is delaminating, uso seal is buckling, and battery spring solder service is damaged on main board.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Event or Problem Description
It was reported that the pump was showing cassette not attached error.The event occurred during testing.

Brand Name
CADD SOLIS VIP PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24326955
Report Number3012307300-2026-01214
Device Sequence Number15821646
Product Code FRN
UDI-Device Identifier15019517084368
UDI-Public(01)15019517084368(11)170906
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2120-0103-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown